MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SM-632
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Codes Wound Dehiscence (1154); No Code Available (3191)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post operatively, the ventral abdominal incision came apart necessitating another surgical procedure to debride infected tissues and reclose the incision, and had to seek 24 hour emergency care.The patient wound dehiscences.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of five devices.The visual inspection and functional evaluation of the sample had acceptable results.A review of the device history record (dhr) indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7406764
Report Number9612501-2018-00705
Device Sequence Number11066659
Product Code GAM
UDI-Device Identifier20884521033167
UDI-Public20884521033167
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberSM-632
Device Catalogue NumberSM-632
Device Lot NumberD7L0503FX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient Weight6